MathSciNet Relay Station
MathSciNet bibliographic data
MR1436653 (97j:58092) 58F11 (58F05 58F17)
Vorobets, Ya. B. Plane structures and billiards in rational polygons: the Veech alternative. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 5(311), 3--42; translation in Russian Math. Surveys 51 (1996), no. 5, 779–817
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement